# SDR WX0A2023021031729

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A300*
- Aircraft serial: 4015
- Aircraft time: 32,996 hours, 21,291 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Part number: D30665515
- Part serial: M18301
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON COMPLETING WEEKLY EPSU TEST TASK EPSU 13WL FAILED TEST / R/R L2 DOOR ESCAPE SLIDE REF AMM 25-62-44-000-012A & 25-62-44-40-007A OPS CK GOOD. AND R/R R2 DOOR ESCAPE SLIDE REF AMM 25-62-44-000-804A & 25-62-44-400-803A. OPS CK GOOD"
